EconPapers    
Economics at your fingertips  
 

On the set of Lorenz-maximal imputations in the core of a balanced game

Jens Hougaard (), Lars Thorlund-Petersen and Bezalel Peleg
Additional contact information
Lars Thorlund-Petersen: Copenhagen Business School, Department of Operations Management, Solbjerg Pl. 3, 2000 Frederiskberg, DENMARK

International Journal of Game Theory, 2001, vol. 30, issue 2, 147-165

Abstract: This paper considers the set of Lorenz-maximal imputations in the core of a balanced cooperative game as a solution concept. It is shown that the Lorenz-solution concept satisfies a number of suitable properties such as desirability, continuity and the reduced game property. Moreover, the paper consideres alternative characterizations where it is shown that Lorenz-fairness is tantamount to the existence of an additive, strictly increasing and concave social welfare function. Finally the paper also provides axiomatic characterizations as well as two examples of application.

Keywords: Balanced; games; ·; the; core; ·; Lorenz-maximal; imputations. (search for similar items in EconPapers)
Date: 2001-12-17
Note: Received: February 1999/Final version: June 2001
References: Add references at CitEc
Citations: View citations in EconPapers (47)

Downloads: (external link)
http://link.springer.de/link/service/journals/00182/papers/1030002/10300147.pdf (application/pdf)
Access to the full text of the articles in this series is restricted

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:jogath:v:30:y:2001:i:2:p:147-165

Ordering information: This journal article can be ordered from
http://www.springer. ... eory/journal/182/PS2

Access Statistics for this article

International Journal of Game Theory is currently edited by Shmuel Zamir, Vijay Krishna and Bernhard von Stengel

More articles in International Journal of Game Theory from Springer, Game Theory Society
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-30
Handle: RePEc:spr:jogath:v:30:y:2001:i:2:p:147-165